Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Dizziness due to position vertigo - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   I have been having giddiness for the past 30 years. This time it has been triggered by reducing he height of my pillows. I have dizzy, rotating feeling, exhausted, feeling weak in limbs. What is my cure please? I got diabetic 2 four years ago.
Doctor :   Hi
User :   Hi Doctor
Doctor :   May I know your age?
User :   63 years
Doctor :   Have you seen a doctor in the past for these symptoms?
User :   Yes several years ago. He gives Vertin. 1 mnth back I did take vertin, but of no avail
Doctor :   Ok
Doctor :   Do you have hearing difficulties/ringing sensation of the ears?
User :   Problem has become sort of Chronic. I have multile health problems, that this one reduces to insignificance. But am harrassed by it. Please help
Doctor :   May I know if you have hearing problems associated with these symptoms?
User :   No hearing problems at all. 30 years ago was suspected of Mernier's Syndrome. But not really.
Doctor :   Ok
Doctor :   Do you have hypertension?
User :   I am fascinated by this chat. It is really feeling good. No hyper tension. Just diabetes.
Doctor :   Ok
User :   Doc what is your specialisation? Under waht speciality does giddiness come? Nurology?
Doctor :   Let me brief you.
User :   Waiting.
Doctor :   Dizziness can be triggered by ENT problems as well as neurological problems.
Doctor :   However based on your symptoms, it probably looks secondary to an ENT associated symptom.
Doctor :   I am a general physician.
User :   Okay. ENT Associated symptom. If it persists which doctor should I go to for intensive consultation
Doctor :   Since this symptom has been a chronic one, without a physical examination and investigation findings, its hard to pinpoint the exact cause.
Doctor :   It probably may be position vertigo.
User :   Understand. Should I therefore see which specialist, Doc?
Doctor :   You will need ENT evaluation, audiometry studies,
Doctor :   along with an Xray of your neck.
Doctor :   An ENT surgeon will be the best to assess these symptoms.
User :   I have a xray of the cervical taken just 3 months ago. Okay. I will go and see an ENT surgeon.
Doctor :   In the mean time, (while you look for the ENT Specialist), you can continue with the vertin tablets and
User :   How many vertins a day? After or before food ?
Doctor :   add physio exercises(exercises for vertigo)
User :   where will I get these exercises?
Doctor :   These exercises and the medications will gradually reduce the symptoms.
Doctor :   I shall explain the exercise to you over the chat,
Doctor :   However because of the time limiitation, I shall send you a mail describing the exercises.
Doctor :   Please confirm your email id?
User :   YYYY@YYYY . Thanks a great deal. Very helpful indeed.
Doctor :   Ok
User :   Keenly await receipt of the exercises.
Doctor :   I shall send you the details of the exercise in the next 24 hours.
Doctor :   Do you have any other query that you want me to discuss/assist you?
User :   Many thanks Doctor. Very relieved to hear of this service.
User :   No other query for the time being. Thanks. Bye
Doctor :   Thanks for consulting me.
Doctor :   Bye for now.
User :   Bye.
Doctor :   Merry Christmas and Happy new year in advance.
User :   Same to you too Doc.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor